Show simple item record

dc.contributor.authorDunning, Peter D
dc.date.accessioned2018-06-26T08:33:07Z
dc.date.available2018-06-26T08:33:07Z
dc.date.issued2018-07
dc.identifier.citationDunning , P D 2018 , ' Minimum length-scale constraints for parameterized implicit function based topology optimization ' Structural and multidisciplinary optimization , vol. 58 , no. 1 , pp. 155–169 . DOI: 10.1007/s00158-017-1883-1en
dc.identifier.issn1615-147X
dc.identifier.otherPURE: 113017011
dc.identifier.otherPURE UUID: 0396c1cc-d276-49d1-85dc-49106e322be8
dc.identifier.otherScopus: 85041351552
dc.identifier.otherWOS: 000436004100011
dc.identifier.urihttp://hdl.handle.net/2164/10661
dc.descriptionOpen access via Springer Compact Agreement The author would like to thank the Numerical Analysis Group at the Rutherford Appleton Laboratory for their FORTRAN HSL packages (HSL, a collection of Fortran codes for large-scale scientific computation. See http://www.hsl.rl.ac.uk/). The author also would like to acknowledge the support of the Maxwell compute cluster funded by the University of Aberdeen. Finally, the author thanks the anonymous reviewers for their helpful comments and suggestions that improved this paper.en
dc.format.extent15en
dc.language.isoeng
dc.relation.ispartofStructural and multidisciplinary optimizationen
dc.rights© The Author(s) 2018 This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjectlength-scale constraintsen
dc.subjecttopology optimizationen
dc.subjectimplicit functionen
dc.subjectparameterizationen
dc.subjectTA Engineering (General). Civil engineering (General)en
dc.subject.lccTAen
dc.titleMinimum length-scale constraints for parameterized implicit function based topology optimizationen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Engineeringen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s00158-017-1883-1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record